# SDR DALA1253320180

- Difficulty date: October 31, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 94,454 hours, 13,903 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part serial: C1724
- Condition: Failed
- Location: Master Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DRC, HEARD AFT 2L SMOKE DETECTOR AND SAW SMOKE IN AFT CABIN.   FOUND CIRCUIT BREAKER TRIPPED FOR APU BATTERY CHARGER UNABLE TO RESET.  TROUBLESHOT IAW WDM 24-31-41,  REMOVED CONNECTOR FROM APU BATTERY CHARGER ABLE TO RESET CIRCUIT BREAKER.  R & R APU BATTERY CHARGER IAW AMM 24-31-06.  OPS CHECKED NORMAL. OK FOR SERVICE.
